# SDR DALA2022072005032

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 66,918 hours, 21,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 R1 DOOR WOULD NOT ARM. CORRECTIVE ACTION: REMOVED OBSTRUCTION. CHKS OK. (8438412)
